I know this is going to sound REALLY weird, so bear with me....anyone with a Boston Scientific Teligen 100 or other ICD ever feel anything weird going on in your ankle/foot area?
I've had twinges the last 3 or 4 days that feel like I have zapping sensations in my R ankle area that are non stop...it's as if you were listening to an extension cord with a short or one of those annoying warehouse overhead lights with a short [ugh]
I've had problems with this ICD since implant with loss of capture issues and told it may be a fractured or leaking lead. I'm going to ask in the dr forum also and try to get in with my EP but it takes months to get in to see him.
If anyone has any info or had this happen I would really appreciate info.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.